# SDR USAA970234

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Part time: 41,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-1 CHECK, FOUND .5 INCH CRACK ON FUSELAGE SKIN AT AFT ENTRY CUT OUT, LOWER HINGE CUT OUT.  INSTALLED REPAIR DOUBLER PER SRM 53-30-3 FIGURE 34.  (M)
